The index theorem for topological manifolds

Nicolae Teleman State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331649

Acta Mathematica, 153, (1), 117-152, 1982.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:02 uploaded by actaadmin ] [ 237 downloads ] [ 0 comments ] [ Cited by 30 ]
@inproceedings{nicolae1982the,
  title={The index theorem for topological manifolds},
  author={Nicolae Teleman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203302673773358},
  booktitle={Acta Mathematica},
  volume={153},
  number={1},
  pages={117-152},
  year={1982},
}
Nicolae Teleman. The index theorem for topological manifolds. 1982. Vol. 153. In Acta Mathematica. pp.117-152. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203302673773358.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved